About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 130682, 14 pages
http://dx.doi.org/10.1155/2012/130682
Research Article

Lipschitz Continuity of the Solution Mapping of Symmetric Cone Complementarity Problems

1Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
2Department of Mathematics, National Taiwan Normal University, Taipei 11677, Taiwan
3Mathematics Division, National Center for Theoretical Sciences (Taipei Office), Taipei 10617, Taiwan

Received 24 February 2012; Accepted 25 August 2012

Academic Editor: Malisa R. Zizovic

Copyright © 2012 Xin-He Miao and Jein-Shan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-He Miao and Jein-Shan Chen, “Lipschitz Continuity of the Solution Mapping of Symmetric Cone Complementarity Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 130682, 14 pages, 2012. doi:10.1155/2012/130682